To the theory of dispersion of drops in aerosol jet
Doklady Akademii Nauk, Tome 336 (1994) no. 6, pp. 757-759
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_6_a8,
author = {S. K. Aslanov and K. N. Shamshev},
title = {To the theory of dispersion of drops in aerosol jet},
journal = {Doklady Akademii Nauk},
pages = {757--759},
year = {1994},
volume = {336},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_6_a8/}
}
S. K. Aslanov; K. N. Shamshev. To the theory of dispersion of drops in aerosol jet. Doklady Akademii Nauk, Tome 336 (1994) no. 6, pp. 757-759. http://geodesic.mathdoc.fr/item/DAN_1994_336_6_a8/